MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E-POLY 36MM +3 HIWALL LNR SZ23; PROSTHESIS, HIP

ZIMMER BIOMET, INC. E-POLY 36MM +3 HIWALL LNR SZ23; PROSTHESIS, HIP
Catalog Number EP-108323
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01418.Report source: canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient underwent a revision procedure for unknown reasons.The cup and liner were removed and replaced.Attempts have been made and no further information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device history records could not be reviewed as the lot number associated with the reported event is unknown.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.An e-poly 36mm +3 hiwall lnr sz23, part#: ep-108323 from lot: 272260, was returned and evaluated against the complaint.No markings were observed on the returned liner.The liner was returned in 3 pieces.The pieces of deformed and covered in a dark debris.Dhr was reviewed and no discrepancies related to the reported event were found.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
E-POLY 36MM +3 HIWALL LNR SZ23
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17209211
Report Number0001825034-2023-01417
Device Sequence Number20352270
Product Code MAY
UDI-Device Identifier00880304469006
UDI-Public(01)00880304469006(17)211124(10)272260
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090103
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2021
Device Catalogue NumberEP-108323
Device Lot Number272260
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer06/28/2023
10/18/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date07/06/2023
11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK CUP.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown